Volume 5, Issue 2
December 2017
Discriminating Between Explosions and Earthquakes by the SDFA Method
Raquel Romes Linhares
American Review of Mathematics and Statistics, 5(2), pp. 1-5 DOI: 10.15640/arms.v5n2a1 URL: http://dx.doi.org/10.15640/arms.v5n2a1 |
View Abstract | Full Text (PDF) |
Browse Journals
Journal Policies
Information
Useful Links
- Call for Papers
- Submit Your Paper
- Publish in Your Native Language
- Subscribe the Journal
- Frequently Asked Questions
- Contact the Executive Editor
- Recommend this Journal to Librarian
- View the Current Issue
- View the Previous Issues
- Recommend this Journal to Friends
- Recommend a Special Issue
- Comment on the Journal
- Publish the Conference Proceedings
Latest Activities
Resources
Visiting Status
![]() |
163 |
![]() |
149 |
![]() |
312 |
![]() |
6335 |
![]() |
1048411 |
![]() |
14 |